[Angioneurotic edema in relation to therapeutic use of angiotensin-converting enzyme inhibitor].
Аннотация
Angioneurotic oedema secondary to angiotensin-converting enzyme (ACE) inhibitors is a rare condition, but it is a side effect which is likely to be seen more frequently because of the increased use of these drugs in the treatment of heart failure and hypertension. We report two cases which illustrate problems in the diagnosis and management of this life-threatening condition, and also demonstrate that angioedema re-occurs if the ACE inhibitor is not discontinued. If angioedema is suspected, therapy with any angiotensin converting-enzyme inhibitor should be discontinued promptly, respiratory distress should be treated appropriately, and subsequent therapy should be initiated with an agent from an alternative class of drugs.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.